Publication
Title
Evaluation of the dipeptide approximation in peptide modeling by abinitio geometry optimizations of oligopeptides
Author
Abstract
Language
English
Source (journal)
Journal of the American Chemical Society. - Washington, D.C.
Publication
Washington, D.C. : 1993
ISSN
0002-7863
Volume/pages
115:1(1993), p. 272-280
ISI
A1993KG95400039
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 15.06.2018
To cite this reference